# SDR TRBA201120207

- Difficulty date: June 21, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Aircraft time: 32,922 hours, 29,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MX BASE CHECK FOUND CORROSION ON THE RT WING ASSY LOWER SKIN SURFACE INBD AND OTBD OF RIB 8 FLAP ATTACH FITTING.  THE ACFT WAS REMOVED FROM SERVICE.   CORROSION WAS FOUND OUT OF LIMITS ON RT T/E WING ASSY LOWER SKIN SURFACE INBD AND OTBD OF RIB 8 FLAP ATTACH FITTING.  PERFORMED SRI DO/TS-3678/11-15633 AND SRAS DO/TS3678/11 6557.
